Lih-Hsing HSU


Mutually Independent Hamiltonian Cycle of Burnt Pancake Graphs
Yung-Ling LAI Da-Chung YU Lih-Hsing HSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/07/01
Vol. E94-A  No. 7  pp. 1553-1557
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
burnt pancake graphhamiltonian cyclemutually independent
 Summary | Full Text:PDF

The Spanning Connectivity of the Burnt Pancake Graphs
Cherng CHIN Tien-Hsiung WENG Lih-Hsing HSU Shang-Chia CHIOU 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2009/03/01
Vol. E92-D  No. 3  pp. 389-400
Type of Manuscript:  PAPER
Category: Algorithm Theory
Keyword: 
interconnection networksHamiltonian cyclesHamiltonian connectedcontainer
 Summary | Full Text:PDF

Fault-Tolerant Pancyclicity of the Mobius Cubes
Ming-Chien YANG Tseng-Kuei LI Jimmy J.M. TAN Lih-Hsing HSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1  pp. 346-352
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
cycle embeddingMobius cubepancyclichamiltonianfault tolerance
 Summary | Full Text:PDF

On the Fault-Tolerant Hamiltonicity of Faulty Crossed Cubes
Wen-Tzeng HUANG Yen-Chu CHUANG Jimmy Jiann-Mean TAN Lih-Hsing HSU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2002/06/01
Vol. E85-A  No. 6  pp. 1359-1370
Type of Manuscript:  PAPER
Category: Graphs and Networks
Keyword: 
crossed cubefault tolerantHamiltonianHamiltonian connected
 Summary | Full Text:PDF